PDA

View Full Version : constant dreaming



janefrances
11-06-2006, 05:28 AM
I have never seen this subject addressed. Lately I have been dreaming constantly. I have a lot of fatigue, and when I might nod off watching TV or reading, I immediately start dreaming. I dream all night and wake up four to six times. They are not nightmares, just weird dreams, mostly with people I don't know in them, and about things I don't know much about, like being in the theater or in construction projects. I'm not really looking for someone to analyze my dreams, just wondering if this disease is affecting my brain. I am only taking B/P meds, vitamins, tylenol and plaquenil right now. I don't have a rheumy appt. for another month, but this is so disturbing, I might move up my visit.

ButterflyRN
11-06-2006, 08:05 AM
are you eating anything before you go to bed???

janefrances
11-06-2006, 08:13 AM
No, I am not, and I have been having some problems with my stomach and am having endoscopy and colonoscopy soon.

Saysusie
11-06-2006, 09:02 AM
Have you taken your temperature? Most people with Lupus find that they run a low-grade fever and fevers can cause you to have vivid dreams.

Saysusie

MARYCAIN
11-06-2006, 09:16 AM
Most dreaming occurs during REM (rapid eye movement) sleep, although you can dream at any stage of sleep, even a light drowse. Medical conditions like lupus and fibromyalgia, neurological conditions like narcolepsy, sleep apnea, stress and fatigue can all cause sleep diturbances that affect your REM sleep patterns. So definitely mention it to your doc - a mild sleeping medication might help you sleep through the night and reduce daytime fatigue and drowsiness, One upside, creative people tend to dream more often and more vividly, so if you are a very creative person, you may have unusual or complex dreams.

janefrances
11-06-2006, 09:58 AM
Thank you for your reassuring answers! I often do run a slight temperature, and it it good to know that these diseases can affect sleep, I was not aware of that. I will be sure to mention it to my doc. And, on the upside, I am a creative person!

pooie95
11-06-2006, 11:51 AM
I have read that a side affect from Plaquenil - Hydroxychloroquine is vivid dreams. Are you taking either one. I had vivid dreams when first starting Hydroxychloroquine, not so much any more, maybe because I cut the dose in half.

janefrances
11-06-2006, 01:41 PM
I was on plaquenil for quite a while, then off, now back on again. Maybe that has something to do with it, thank you for the info. I am no longer feeling like I am going crazy!